Bounding Subsets of a Banach Space.


Mathematische Annalen (1971)

  • Volume: 192, page 61-70
  • ISSN: 0025-5831; 1432-1807/e

How to cite


DINEEN, Seán. "Bounding Subsets of a Banach Space.." Mathematische Annalen 192 (1971): 61-70. <>.

author = {DINEEN, Seán},
journal = {Mathematische Annalen},
pages = {61-70},
title = {Bounding Subsets of a Banach Space.},
url = {},
volume = {192},
year = {1971},

TI - Bounding Subsets of a Banach Space.
JO - Mathematische Annalen
PY - 1971
VL - 192
SP - 61
EP - 70
UR -
ER -

Citations in EuDML Documents

  1. Philipe Noverraz, Le problème de Levi en dimension infinie
  2. Seán Dineen, Holomorphic functions and Banach-nuclear decompositions of Fréchet spaces
  3. L. Nachbin, Sur quelques aspects récents de l'holomorphie en dimension infinie
  4. László Lempert, Imre Patyi, Analytic sheaves in Banach spaces
  5. Sean Dineen, Holomorphic functions on locally convex topological vector spaces. I. Locally convex topologies on ( U )
  6. Jorge Mujica, Spaces of holomorphic mappings on Banach spaces with a Schauder basis

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.